# SDR USA2004F00070

- Difficulty date: May 26, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N648US
- Make and model: Boeing 767201
- Aircraft serial: 23900
- Engine: Ge CF680
- System (JASC): 2330 · Entertainment System
- Part: Video Monitor
- Part number: 4976500001
- Condition: Faulty
- Location: Aft Cabin
- Part time: 45,911 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PASSENGER REPORTED THAT THE AFT VIDEO MONITOR EMITTED A MOMENTARY PUFF OF SMOKE AND THEN BLANKED OUT.  THE CREW SECURED THE VIDEO SYSTEM.  MAINTENANCE COULD NOT DUPLICATE THE PROBLEM.  THE VIDEO SYSTEM AND MONITOR WERE OPERATED FOR APPROXIMATELY FORTY-FIVE MINUTES WITH NO DISCREPANCIES NOTED.  THE MONITOR WAS REPLACED AS A PRECAUTION.
